i went to the doc on Thursday she said i had a yeast infection this is the first time I've had one she gave me one diflucan pill and a cream called crotimazole to insert inside for 7 days I haven't used it because my period was going to happen soon and it actually came today she said to use it after my period was done but on thursday that I took the pill like 10 or 20 min after I had to go poop and i want to know if I pooped out the pill or if it affected it im using vagisil cream and wipes for the itching and it's been going away but it's still there I've read that with the pill it will take up too 7 days but im wondering if it's still in my system or if I pooped it out
You didn't pass it in that small amount of time. It will be dissolved and gone before it gets to that.
Its still in.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Apr 2012 • 1 answer
Updated 30 Dec 2018 • 1 answer
Updated 3 Dec 2017 • 1 answer
Updated 25 Jan 2019 • 5 answers
Posted 21 Nov 2018 • 0 answers